# SDR IPXA2016070105272

- Difficulty date: June 20, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112501
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 10L SPLICE FITTING IS  CRACKED AT STA. 5-123.REMOVED, FABRICATED AND REPLACED LONG. 10 L/H SPLICE FITTING AT STA. 5-123 IAW DAC DWG. A5A7112 AND SRM 51-33-01.(MINOR)
